RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 159–168 (Mi tvp4555)  

Short Communications

On differentiation of functionals containing the first exit of a diffusion process from a domain

S. A. Guseva, N. G. Dokuchaevb

a Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Curtin University

DOI: https://doi.org/10.4213/tvp4555

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 136–144

Bibliographic databases:

Received: 12.03.2012
Revised: 11.12.2013

Citation: S. A. Gusev, N. G. Dokuchaev, “On differentiation of functionals containing the first exit of a diffusion process from a domain”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 159–168; Theory Probab. Appl., 59:1 (2015), 136–144

Citation in format AMSBIB
\Bibitem{GusDok14}
\by S.~A.~Gusev, N.~G.~Dokuchaev
\paper On differentiation of functionals containing the first exit of a diffusion process from a domain
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 159--168
\mathnet{http://mi.mathnet.ru/tvp4555}
\crossref{https://doi.org/10.4213/tvp4555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416068}
\elib{http://elibrary.ru/item.asp?id=21826710}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 136--144
\crossref{https://doi.org/10.1137/S0040585X97986965}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925730490}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4555
  • https://doi.org/10.4213/tvp4555
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:232
    Full text:52
    References:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019